# SDR FDEA200903161553

- Difficulty date: March 16, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A579703622
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT INBD FLAP LOWER SKIN LOCATED BETWEEN RIB 7 AND RIB 9.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF IT WAS   ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  NEW REPAIR WAS ACCOMPLISHED AS PER SRM 57-52-12 FIG 205.
